# SDR 98ZZZX1424

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 2564 · Life Raft
- Part: Slide/Raft
- Part number: D30170535
- Condition: Mismanufactured
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO EXECUTE MINI-EVAC DRILL, L-1 DOOR OPENED PARTIALLY AND L-1 SLIDE/RAFT FAILED TO DEPLOY.  DRILL CALLED OFF AND L-2 DOOR SLIDE/RAFT REMOVED FOR RE-INSPECTION.  L-1 DOOR SLIDE/RAFT REMOVED FOR INSPECTION.  FOUND GIRT BAR STRAP TOO SHORT TO ALLOW RELEASE CABLE TO PULL PINS ON COVER.  RETURNED TO VENDOR FOR FURTHER EVALUATION AND TEAR DOWN REPORT.
